Multiple imputation for discrete data: Evaluation of the joint latent normal model.

Quartagno, Matteo; Carpenter, James R; (2019) Multiple imputation for discrete data: Evaluation of the joint latent normal model. Biometrical journal, 61 (4). pp. 1003-1019. ISSN 0323-3847 DOI: https://doi.org/10.1002/bimj.201800222

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/bimj.201800222

Abstract

Item Type Article
PubMed ID 30868652
Elements ID 126941

Share

Download

Filename: bimj.201800222.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar